Aouf, M. K.; Hossen, H. M.
Meromorphic starlike functions of order α with alternating coefficients
Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994) , p. 221-230
Zbl 0851.30007
URL stable : http://www.numdam.org/item?id=RSMUP_1994__92__221_0

Bibliographie

[1] M.K. Aouf - H.M. Hossen, New criteria for meromorphic univalent functions of order α, Nihonkai Math. J., 5 (1994), no. 1, pp. 1-11. MR 1285554 | Zbl 0957.30502

[2] M.D. Ganigi - B.A. Uralegaddi, New criteria for meromorphic univalent functions, Bull. Math. Soc. Sci. Math. R.S. Roumanie (N.S.), 33 (81) (1989), no. 1, pp. 9-13. MR 1044173 | Zbl 0674.30014

[3] H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc., 51 (1975), pp. 109-116. MR 369678 | Zbl 0311.30007

[4] B.A. Uralegaddi - M.D. Ganigi, Meromorphic starlike functions with alternating coefficients, Rend. Mat. (7), 11 (1991), pp. 441-446. MR 1136515 | Zbl 0742.30014